Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello experts, Heavy pain on top of my foot, I got this pain two weeks back no specific reason, applied Dynapar on my foot and got relieved. From yesterday onwards, I am getting the same pain in my foot. Don't know the reason. Please advise me. Thank you.

1 Doctor Answered
Hello experts, Heavy pain on top of my foot, I got this p...
- It could be degenerative arthritis to confirm go for foot x ray - excessive stretching of your calf muscles result in swelling on upper part of foot. Kindly relax your muscles by dipping on hot water. - check for vit d, b12, uric acid level take vit supplements, good quality shoes while walking consult physiotherapist to know knee and foot strengthening exercises which you can do daily to avoid swelling.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.